# SDR AUS20011429

- Difficulty date: October 3, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Condition: Faulty
- Location: Dme/Tacan System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) DME SYSTEM FAULTY.
